# SDR MASA20201215117

- Difficulty date: December 10, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAILS IN SECTION FS 847 +16 TO FS 8971 +70 STGR 15LT AND FS 677 TO FS 720 +85 STGR 15RT AT PAX CABIN.  NEW SIDE SEAT RAILS IN SECTION FS 847 +16 TO FS 8971 +70 STGR 15LT AND FS 677 TO FS 720 +85 STGR 15RT WERE REPLACED, PER CRJ900 AMM 53-00-49-400-801 CONF A04.
